Optimal parallel algorithms for multiselection on mesh-connected computers

Shen, H, Han, YJ, Pan, Y and Evans, DJ, 2003. Optimal parallel algorithms for multiselection on mesh-connected computers. International Journal of Computer Mathematics, 80 (2), pp. 165-179. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Shen, H., Han, Y.J., Pan, Y. and Evans, D.J.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2003
Volume: 80
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:56
Last Modified: 09 Oct 2015 09:56
URI: http://irep.ntu.ac.uk/id/eprint/5153

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year